MAUDE Adverse Event Report: COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS,UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS,UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G35129
Medical Device Problem Codes Break (1069); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, during polycyclic mucosal ligation, the hook-on device broken and detached.User changed to another new ligation device.Additional information received 25aug2025.Is the device available for return? yes.At what stage in the procedure did the event occur? install the device and use the loading catheter to pull the trigger cord from endoscope.Please advise the anatomical location of the intended target site? esophagus.What make & model of endoscope was used? fuji.Was lubricant allowed between the inside of the ligator and the endoscope's distal end? yes.Was the endoscope curved or straight during loading of the trigger cord into the handle? straight.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Additional Manufacturer Narrative
Device evaluation: the dt-6-5f device of c2250477 lot number involved in this complaint was returned, with its opened original packaging.With the information provided, a physical examination and document based investigation was conducted.Lab evaluation: the device involved in the complaint was evaluated in the laboratory on the 17th sep 2025.The lab evaluation notes, and lab attendance can be viewed in the ¿product returns¿ object.Visual inspection: multi band ligator handle returned.Loading catheter returned with 01 blue hook in place, 01 blue hook returned separately.Snare handle returned.Functional inspection snare handle functioned as intended.Snare head intact.The reported failure was observed.Manufacturing records review: prior to distribution, all dt-6-5f devices are subjected to functional checks and visual inspection to ensure device integrity.A review of the manufacturing records for dt-6-5f device of lot number c2250477 did not reveal any discrepancies that could have contributed to this complaint issue.Historical data review: a review of the manufacturing records for the dt-6-5f device confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c2250477.Instructions for use and/label review: it should be noted that as per instructions for use (ifu0026): ¿attach the trigger cord to the hook on the end of the loading catheter, leaving approximately 2cm of trigger cord between the knot and the hook.Withdraw the loading catheter and trigger cord up through the endoscope and out through the multi-band ligator handle.¿ there is no evidence to suggest that the customer did not follow the instructions for use.Image review: an image was not returned for evaluation.Root cause analysis: definitive root cause could not be determined.A possible root cause may be attributed to the positioning of the device or a user technique while attaching the trigger cord to the hook.It is possible that excessive force may have been applied during this process, which could have compromised the hook¿s ability to withstand force during use, leading to the reported issue.From additional information provided, this issue occurred while installing the device and use the loading catheter to pull the trigger cord from endoscope.Confirmation of complaint complaint is confirmed based on visual and/or functional inspection.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation according to the customer, hook broken and detached during procedure confirmed quantity, 01 device was confirmed used.(initial use of device) according to the initial reporter, no adverse effect to the patient was reported as occurring.Investigation findings conclude that issue reported was likely due to the positioning of the device or a user technique while attaching the trigger cord to the hook.It is possible that excessive force may have been applied during this process, which could have compromised the hook¿s ability to withstand force during use, leading to the reported issue.Complaints of this nature will continue to be monitored for similar events.Complaint is confirmed based on visual and/or functional inspection.
 
Event or Problem Description
A supplemental report is being submitted due to the completion of the investigation on 24-sep-2025.

Brand Name
DUETTE MULTI-BAND MUCOSECTOMY DEVICE
Common Device Name
KNS,UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key22937743
Report Number3001845648-2025-00450
Device Sequence Number13211715
Product Code KNS
UDI-Device Identifier00827002351295
UDI-Public(01)00827002351295(17)251204(10)C2250477
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K050578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Model NumberG35129
Device Catalogue NumberDT-6-5F
Device Lot NumberC2250477
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2025
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale